# SDR SWIA200414123

- Difficulty date: November 21, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 14,577 hours, 21,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE FLOOR EMGERGENCY LIGHT INOPERATIVE.  RELAMPED AFFECTED ASSEMBLY AS NEEDED, OPERATIONAL CHECK GOOD IAW EMB 120 MM 33-51-01.
